# SDR TSAA0752027

- Difficulty date: May 23, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N746AL
- Make and model: Boeing 737-76N
- Aircraft serial: 29905
- Aircraft time: 23,550 hours, 9,785 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NON-ETOPS FLIGHT 482 SNA-RNO - AFTER TAKEOFF, THE CREW NOTED THE AFT CARGO DOOR OPEN INDICATION ILLUMINATED.  CREW RETURNED TO SNA WITHOUT FURTHER INCIDENT.  MAINTENANCE DEFERRED THE AFT CARGO DOOR INDICATION PER MEL 52-3-1 AND VERIFIED THE DOOR WAS CLOSED AND LOCKED FOR FLIGHT.  AIRCRAFT WAS RETURNED TO SERVICE.
